# SDR DHL9771272D

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN SEAT TRACK FLANGE CORRODED AT STA 740 TO 760 LB 48.  REMOVED AND REPLACED SEAT TRACK AND INSTALLED FASTENERS PER SRM 51-10-1.
